English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  A norm principle for class groups of reductive group schemes over Dedekind rings of integers of local and global fields

Thang, N. Q. (2015). A norm principle for class groups of reductive group schemes over Dedekind rings of integers of local and global fields. Vietnam Journal of Mathematics, 43(2), 257-281. doi:10.1007/s10013-015-0122-6.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files
hide Files
:
Thang_A norm principle_2015.pdf (Publisher version), 554KB
 
File Permalink:
-
Name:
Thang_A norm principle_2015.pdf
Description:
-
Visibility:
Restricted ( Max Planck Society (every institute); )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-
:
Thang_A norm principle for class groups of reductive group schemes_Preprint_2015.pdf (Preprint), 230KB
Name:
Thang_A norm principle for class groups of reductive group schemes_Preprint_2015.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show
hide
Locator:
http://dx.doi.org/10.1007/s10013-015-0122-6 (Publisher version)
Description:
-

Creators

show
hide
 Creators:
Thang, Nguyêñ Quôć1, Author              
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2015
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Vietnam Journal of Mathematics
  Alternative Title : Vietnam J. Math.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 43 (2) Sequence Number: - Start / End Page: 257 - 281 Identifier: -